# SDR AT0000463

- Difficulty date: June 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOORBEAM AT BS 996 LONGERON 18 - 19R CORRODED.  REMOVED FLOORBEAM AND CORRODED WEB.  INSTALLED NEW WEB AND DOUBLER IAW DC9 SRM 51-05 FIG 72, 51-10-04, 51-10-03, AND 53-05 FIG 2.
